# SDR AALA20140513020

- Difficulty date: May 10, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53612
- Aircraft time: 42,729 hours, 20,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT LIGHT AT SEAT 10D INOPERATIVE.  REPAIRED LIGHT ASSEMBLY FOR OVERHEAD EMERGENCY EXIT LIGHT AT SEAT 10D, OPERATIONS CHECKED NORMAL.
